It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Weight Gain

Re: Weight Gain

[ Back to Messages ]

Message

Posted by Kathy on October 30, 2000 at 13:38:29:

In Reply to: Weight Gain posted by Tom on October 30, 2000 at 11:32:10:

: just a curious observation and question. After reading all the messages about weight gain after using
: various anti-depressants and other mood stabilizing
: medications, I am wondering if it is really the medication or is it that the medications is working and
: the renewed sense of normallacy is causing a slow down
: in the rate of metabolism and a increase in appetite.
: Just wondering; let's hear some input both professional and amature.

Dear Tom,
I know that the antidepressant "Remeron" was designed to bring back a depressed person sleep as well as apetite. I was diagnosed with severe depression but never lost my apetite due to the depression. I could not sleep and If I did fall asleep it was only for 2 - 3 hours. The Remeron will make you sleep like a baby and yes you will develope an apetite. I have been told by others who have used it and gained that they feel that it alters the matabolism as well and I do believe this is true. I have always had a healthy apetite and ate everything in sight and I seemed to have had a set point in my weight meaning I never went over 145 no matter how much I ate and after I started taking the Remeron the scale started moving so yes I do feel it alters the metabolism.



Follow Ups




All times are GMT -7. The time now is 05:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!